# SDR SWAA2015120746750

- Difficulty date: December 5, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 29,853 hours, 17,532 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101327
- Condition: Cracked
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD OVERWING EXIT SIGN BASE CRACKED.  R & R LIGHT IAW MM.
